# SDR AALA202511195005

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 67,442 hours, 39,356 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664609
- Part serial: M24780
- Condition: Faulted
- Location: Zone 800
- Part time: 8,171 hours, 5,183 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1R SLIDE WILL NOT ARM. DIFFICULT TO MOVE SLIDE HANDLE. REPLACED SLIDE ASSY 1R DOOR PER JOBCARD 26L00025011.
